Journal of Differential Geometry

$G$-invariant holomorphic Morse inequalities

Martin Puchol

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Consider an action of a connected compact Lie group on a compact complex manifold $M$, and two equivariant vector bundles $L$ and $E$ on $M$, with $L$ of rank $1$. The purpose of this paper is to establish holomorphic Morse inequalities à la Demailly for the invariant part of the Dolbeault cohomology of tensor powers of $L$ twisted by $E$. To do so, we define a moment map $\mu$ by the Kostant formula and we define the reduction of $M$ under a natural hypothesis on $\mu^{-1} (0)$. Our inequalities are given in term of the curvature of the bundle induced by $L$ on this reduction.

Article information

J. Differential Geom., Volume 106, Number 3 (2017), 507-558.

Received: 10 May 2015
First available in Project Euclid: 15 July 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Puchol, Martin. $G$-invariant holomorphic Morse inequalities. J. Differential Geom. 106 (2017), no. 3, 507--558. doi:10.4310/jdg/1500084025.

Export citation